# SDR CA000516014

- Difficulty date: May 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Adapter
- Part number: 689784
- Condition: Damaged
- Location: Outer Spline
- Part time: 323 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE DAMAGE TO SPLINES OF ADAPTER AND INNER SPLINES OF THE COMPRESSOR TO TURBINE COUPLING SHAFT. IN SOME CASEA SPLINE TOOTH IS COMPLETELY SHEARED OFF.
